# SDR DALA2019101605936

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,214 hours, 38,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Out Of Adjust
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR 4L HAS ISSUES OF HARD TO ARM/DISARM. CORRECTIVE ACTION: FOUND GIRT BAR PUSHROD FWD SIDE OUT OF ADJUSTMENT/ ADJUSTED PUSHROD REF. B757 AMM 52-11-25-825-001. OPS CHECKS GOOD. (1306357)
